Remarks on the blow-up boundaries and rates for nonlinear wave equations

Masahito Ohta, Hiroyuki Takamura

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)693-698
Number of pages6
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number7
Publication statusPublished - 1998 Sep 30
Externally publishedYes


  • Blow-up rate
  • Blow-up set
  • Linearization
  • Nonlinear wave equation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this